# SDR SWAA2013092620542

- Difficulty date: August 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 65,958 hours, 61,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR BEAM UPPER CHORD CRACKED AT BS 666 RBL 24.8 CENTER WING BOX.  REPAIRED CHORD IAW EA.
